# SDR ASAA9980335

- Difficulty date: December 23, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - PRIOR TO DEPARTURE OF FLIGHT 721, CREW REPORTED THE FORWARD 2 EMERGENCY FLOOR TRACK RED LIGHTS WERE INOPERATIVE.  SECURED CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
